We examine minimal sets of vertices which, when removed from a zero-divisor graph, separate the graph into disconnected subgraphs. We classify these sets for all direct products of Γ ∏Zni
Mike Axtell, Department of Mathematics, University of St. Thomas email@example.com
Coté, Benjamin; Ewing, Caroline; Huhn, Michael; Plaut, Chelsea; and Weber, Darrin
"Cut-sets and Cut-vertices in the Zero-Divisor Graph of ∏Zni,"
Rose-Hulman Undergraduate Mathematics Journal: Vol. 11
, Article 4.
Available at: https://scholar.rose-hulman.edu/rhumj/vol11/iss1/4